RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 2(446), Pages 191–192 (Mi umn9881)  

Brief Communications

Liouville integrability of the reduction of the associativity equations to the set of stationary points of an integral in the case of three primary fields

O. I. Mokhov, N. A. Strizhova

L. D. Landau Institute for Theoretical Physics of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 18-11-00316


DOI: https://doi.org/10.4213/rm9881

Full text: PDF file (351 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/RM9881

Document Type: Article
Received: 25.02.2019

Citation: O. I. Mokhov, N. A. Strizhova, “Liouville integrability of the reduction of the associativity equations to the set of stationary points of an integral in the case of three primary fields”, Uspekhi Mat. Nauk, 74:2(446) (2019), 191–192

Citation in format AMSBIB
\Bibitem{MokStr19}
\by O.~I.~Mokhov, N.~A.~Strizhova
\paper Liouville integrability of the reduction of the associativity equations to the set of stationary points of an integral in the case of three primary fields
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 2(446)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9881}
\crossref{https://doi.org/10.4213/rm9881}
\elib{http://elibrary.ru/item.asp?id=37180596}


Linking options:
  • http://mi.mathnet.ru/eng/umn9881
  • https://doi.org/10.4213/rm9881
  • http://mi.mathnet.ru/eng/umn/v74/i2/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:80
    References:8
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019